# SDR SWAA010791

- Difficulty date: March 16, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N528SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26570
- Aircraft time: 29,004 hours, 28,888 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND 3 BS 178 BULKHEAD WEB CRACKS AT WL 234, RBL 9.0 & WL 187, RBL 1.0 & LBL 1.0.  REPAIRED BULKHEAD WEB PER SRM.
